# SDR YENA20140415078

- Difficulty date: April 15, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N190JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000011
- Aircraft time: 23,402 hours, 14,426 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 1716280A
- Part serial: L5561
- Condition: Failed
- Location: Slats
- Part time: 7,477 hours, 4,764 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO DEPARTURE DUE TO SLAT FAIL EICAS ON TAKEOFF.  CREW ATTEMPTED QRH RESET BUT UNSUCCESSFUL. TROUBLESHOT IAW FIM TASK 27-81-00-810-805-A.  R & R LT SLAT SKEW SENSOR, OPS CHECKED NORMAL. SLATS AND FLAPS OPS OK.
